# SDR TWAA9903701

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE SKIN DAMAGED AT STA 37, 3 O'CLOCK POSITION, AND INTERIOR STRUCTURE DAMAGED AND CRACKS AT ALIGNMENT PINS.  REPAIRED SKIN AND STRUCTURE PER ARA 16069 AND 16068.  CRACK REPAIRED PER SPM 6-70-01.
